Document Detail


Transfusion-related acute lung injury: A dangerous and underdiagnosed noncardiogenic pulmonary edema.
MedLine Citation:
PMID:  23913451     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Transfusion-related acute lung injury (TRALI) is one of the leading causes of death associated with transfusion of blood and blood components. The understanding of the etiology and pathophysiology of this syndrome has much improved during the last decades, nevertheless numerous issues are still unresolved and symptomatic treatment remains the cornerstone of medical management. Consequently more attention is directed at primary as well as secondary prevention. The awareness of the problem within the medical society is still unsatisfactory which results in a high number of unrecognized cases or of inaccurate diagnoses one of which is cardiogenic pulmonary edema. The aim of this review is to make the TRALI syndrome more familiar to clinicians and to emphasize how signifi cant proper medical management is both for the patients presenting TRALI symptoms as well as for future recipients of blood components.
Authors:
Krzysztof Jaworski; Krystyna Maślanka; Dariusz A Kosior
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Cardiology journal     Volume:  20     ISSN:  1897-5593     ISO Abbreviation:  Cardiol J     Publication Date:  2013  
Date Detail:
Created Date:  2013-08-05     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101392712     Medline TA:  Cardiol J     Country:  Poland    
Other Details:
Languages:  eng     Pagination:  337-44     Citation Subset:  IM    
Affiliation:
krjaworski@wp.pl.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Optimal revascularization in diabetes after the FREEDOM trial: Were the controversies finally settle...
Next Document:  Sleep disordered breathing in patients with heart failure.